|Rash - RP
Mar 1, 2009
I have been on hiv meds for one year now. I am on Truvada, Novir, and Reyataz. My cd4 numbers as of last week 640, 31%, and non detectable for one year. Early on during the first two weeks of meds I developed a mild case of rash that only lasted around one week. One year later I have noticed a mild case of sporatic rash on my chest, upper arms and upper back. I recently got a bad sunburn during vacation in FL. I am wondering if the rash could be from the sunburn or if one year later my meds could be causing the rash, a common side effect of hiv meds. Is it possible that after one year on meds rash could occur from the meds? The rash itches, but it is tolerable. Please advise. Thanks you.
| Response from Dr. Henry
It would be very unusual for your combination of meds to suddenly be causing a rash after one year of use so would look for another explanation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Handjob Worried I Have HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
- Vaginal Discharge After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.